# SDR C2XA03SD003

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 6,122 hours, 4,652 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Dau
- Part number: 7013348940
- Part serial: 97110977
- Condition: False Indication
- Location: Engine
- Part time: 10,318 hours, 7,816 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF PRIOR TO 80 KNOTS BOTH ENGINE PRESSURE IN AMBER AT 105 PSI AND RIGHT ENGINE IN THE RED.  NO ALARMS.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 2 DAU IAW EMB AMM 31-41-01.  OPS CHECKED GOOD.
